# SDR SWAA2016062953326

- Difficulty date: June 13, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 67,221 hours, 54,076 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 1111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL HORIZONTAL PRESSURE DECK BEADED WEB CRACKED AT BS 665, RBL 39.  REPAIRED WEB PER SRM.
